Journal of Symbolic Logic

Note on a System of Myhill

J. C. Shepherdson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 21, Issue 3 (1956), 261-264.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732460

Mathematical Reviews number (MathSciNet)
MR81241

Zentralblatt MATH identifier
0071.01004

JSTOR
links.jstor.org

Citation

Shepherdson, J. C. Note on a System of Myhill. J. Symbolic Logic 21 (1956), no. 3, 261--264. https://projecteuclid.org/euclid.jsl/1183732460


Export citation